Statistical modelling for survey analysis.

Davies, R. B. (1993) Statistical modelling for survey analysis. Journal of the Market Research Society, 35 (3). pp. 235-247.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the Market Research Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19659
Deposited By:
Deposited On:
11 Nov 2008 09:50
Refereed?:
Yes
Published?:
Published
Last Modified:
07 Nov 2020 01:07